Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 7, 2012Macon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 7, 2012, 2:09 AM EDT for Macon County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 2:09 AM EDT (06:09 UTC)
Expired
Jul 7, 2012, 2:45 AM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Macon County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
366 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2130 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WWUS82 KFFC 070609
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 AM EDT SAT JUL 7 2012

GAZ080-092-093-070645-
209 AM EDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN SCHLEY...
MACON AND TAYLOR COUNTIES UNTIL 245 AM EDT...

AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKS TO FOUNTAINVILLE...MOVING NORTHWEST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SCHLEY...MACON AND TAYLOR COUNTIES THROUGH 245 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITEWATER STATE
PARK...FOUNTAINVILLE...BARTLETT...MARSHALLVILLE...LA CROSSE...GARDEN
VALLEY...IDEAL...MURRAYS CROSSROADS...HICKS...RUPERT...POTTERVILLE...
REYNOLDS AND BUTLER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3217 8425 3243 8439 3268 8410 3264 8407
      3264 8406 3263 8407 3259 8407 3253 8400
      3251 8402 3251 8398 3250 8397 3250 8394
      3247 8392
TIME...MOT...LOC 0610Z 157DEG 6KT 3249 8404 3232 8422

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:07 AM EDT, 2 minutes earlier.

Area forecast discussion, Jul 7, 2:07 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 AM EDT SAT JUL 7 2012

.PREV DISCUSSION... /ISSUED 908 PM EDT FRI JUL 6 2012/

.UPDATE...
QUICK UPDATE TO TWEAK TIMING AND LOCATION OF TSRA TONIGHT.
PRIMARY OUTFLOW BOUNDARY CURRENTLY LOCATED FROM NEAR CANTON TO
VILLA RICA TO WEST OF NEWNAN TO SOUTH OF MACON. EXPECT ANY
CONVECTION NORTH AND EAST OF OUTFLOW BOUNDARY TO DISSIPATE
SHORTLY. AHEAD OF BOUNDARY...COULD SEE ADDITIONAL DEVELOPMENT THIS
EVENING WITH SOME SMALL HAIL. BUT AS WITH PREVIOUS NIGHTS...THREAT
FOR DAMAGING WIND WILL END BY 10 PM DUE TO COOLING SFC TEMPS AND
DECREASING INSTABILITY. HAVE ALSO REMOVED POPS AFTER MIDNIGHT FOR
CWA.

REST OF FCST LOOKS GOOD. OBVIOUSLY CURRENT TEMPS GREATLY MODIFIED
BASED ON OUTFLOW AND PRECIP. HAVE ADJUSTED TEMP AND DEWPOINT GRIDS
BASED ON TRENDS. SOMEDAY WE WILL HAVE A SUITE OF MODELS THAT WILL
FCST PULSE AND MULTICELL CONVECTION AND ITS IMPACT. UNTIL THEN WE
DO THE BEST WE CAN WITH WHAT WE HAVE.

SNELSON

PREV DISCUSSION... /ISSUED 801 PM EDT FRI JUL 6 2012/

PREV DISCUSSION... /ISSUED 213 PM EDT FRI JUL 6 2012/

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
UPPER LEVEL RIDGE REMAINS POSITIONED ACROSS THE MIDWEST INTO THE
WEEKEND...BUT IS EXPECTED TO WEAKEN AND BROADEN THROUGH SATURDAY.
DIURNAL CONVECTION STILL THE PRIMARY FORECAST CONCERN THROUGH THE
WEEKEND...WITH MOIST SOUNDINGS AND STRONG SURFACE HEATING PROMOTING
UNSTABLE ENVIRONMENT...SCATTERED THUNDERSTORMS ARE EXPECTED...WITH
POSSIBLE ISOLATED SEVERE STORMS. THIS AFTERNOON...CONVECTION IS
EXPECTED TO BE FOCUSED ACROSS SOUTH AND CENTRAL GEORGIA...WITH LESS
COVERAGE AREA FURTHER NORTH. AS SURFACE LOW FEATURE DEVELOPS OVER THE
DEEP SOUTH SATURDAY INTO SUNDAY...BEST PRECIP CHANCES TRANSITION OVER
WESTERN AND NORTH GEORGIA. FOR NOW...HAVE GONE WITH GENERALLY SLIGHT
CHANCE TO CHANCE POPS THROUGH THE WEEKEND. ANY SURFACE BOUNDARIES
REMAINING IN PLACE AFTER CONVECTIVE ACTIVITY DIMINISHES TONIGHT WILL
IMPACT WHERE THUNDERSTORMS BEGIN FIRING AGAIN TOMORROW. MAIN CONCERN
WILL BE DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY DOWNPOURS...BUT
IN THE STRONGEST STORMS WITH THE HIGHEST CORES...COULD SEE SOME LARGE
HAIL.

AS FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF THE MAV/MET
WHICH SEEMS APPROPRIATE. HIGHS EXPECTED TO CONTINUE IN THE LOW TO MID
90S AND LOWS IN THE LOW 70S. HEAT INDEX VALUES ARE EXPECTED TO REMAIN
BELOW 105 TOMORROW...AND A HEAT ADVISORY IS NOT NECESSARY AT THIS
TIME.

31

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE MODELS CONTINUE TO SHOW GOOD MODEL-TO-MODEL AND RUN-TO-
RUN CONSISTENCY CONCERNING SHIFT IN UPPER-LEVEL PATTERN FOR THE
EXTENDED FORECAST PERIOD AS RIDGE SHIFTS WEST AND IS REPLACED OVER
THE EASTERN U.S. BY A LARGE...BROAD UPPER-LEVEL TROUGH. I HAVE MADE
NO CHANGES TO THE LONG TERM FORECAST GRIDS FOR THIS CYCLE. SEE
PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION
SATURDAY NIGHT THROUGH THURSDAY.../ISSUED 418 AM EDT FRI JUL 6 2012/

THE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIODS
AND HAVE GOOD RUN TO RUN CONSISTENCY. BY MONDAY A BROAD LONGWAVE
TROUGH WHICH SETS UP OVER THE EASTERN U.S. AT THE SFC...WEAK SURFACE
BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...PROVIDING
A FOCUS FOR AFTERNOON CONVECTION EACH DAY. ABUNDANT MOISTURE REMAINS
ACROSS THE AREA /PRECIPITABLE WATERS NEAR 2 INCHES/...AND PLENTY OF
INSTABILITY /SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON/ WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL
GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE
EXTENDED PERIODS. GUIDANCE TEMPERATURES ARE ON THE COOL SIDE LATER IN
EXTENDED PERIOD AS MODELS CONTINUE TO OVERDO CLOUD COVER. ANTICIPATE
LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND ONCE AGAIN TWEAKED
TEMPERATURES HIGHER IN THE LATTER PORTIONS OF THE FORECAST.

ATWELL

&&

.AVIATION...
06Z UPDATE...
MAINLY VFR CONDITIONS FOR MOST TAF SITES. DESPITE SOME LINGERING
-TSRA NEAR KCSG FOR THE START OF THE FORECAST PERIOD... MOST SITES
SHOULD HAVE LIGHT WINDS OUT OF THE SW OVERNIGHT WITH CIGS SCT TO
FEW AROUND 15 KFT. SOME MVFR FOG WITH REDUCED VSBYS TO NEAR 4SM MAY
DEVELOP FROM 09-12Z TODAY AT KCSG AND KMCN WHERE PRECIPITATION
OCCURRED EARLIER TONIGHT. WITH A SCT060 CIG LIKELY STARTING AFTER
17Z THE NEXT BEST CHANCE FOR CONVECTIVE DEVELOPMENT LOOKS TO BE
AFTER 21Z SO HAVE INCLUDED AT PROB30 GROUP FROM 21-24Z FOR -TSRA
ACROSS ALL SITES. THE WESTERN MOST SITES EXCLUDING KAHN AND KMCN
WILL HAVE THE BEST CHANCE FOR -TSRA. WINDS SHOULD STAY SW UNDER
10KTS DURING THE DAY BUT MAY BECOME VRB DUE TO ANY NEARBY STORMS.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON DEVELOPMENT OF MVFR FOG AND TIMING OF -TSRA.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  72  95  72 /  20  20  30  20
ATLANTA         94  74  93  73 /  30  30  30  20
BLAIRSVILLE     91  67  90  69 /  30  30  40  40
CARTERSVILLE    95  71  94  69 /  40  30  40  30
COLUMBUS        93  74  94  74 /  40  30  30  20
GAINESVILLE     95  73  92  72 /  30  30  30  30
MACON           95  73  95  72 /  20  20  20  20
ROME            98  71  95  71 /  40  30  40  40
PEACHTREE CITY  94  71  93  70 /  40  30  30  20
VIDALIA         97  75  97  75 /  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....DEESE
AVIATION...BAKER
Hazardous weather outlook, Jul 6, 6:22 AM EDT, 19 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 AM EDT FRI JUL 6 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
622 AM EDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
WEAK IMPULSES WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST U.S. IN
THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL
BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF
HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
UPPER LEVEL IMPULSES MOVING ACROSS THE AREA...AS WELL AS
BOUNDARIES ASSOCIATED WITH LAST LAST NIGHTS CONVECTION WILL
COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS
AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL
TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH
NEXT WEEK AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS
WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING
SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 6, 9:35 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     REX                     33.59N 84.27W
07/06/2012                   CLAYTON            GA   911 CALL CENTER

            CLAYTON COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN
            REX. TIME BASED ON RADAR.

&&

AGIBBS
Special weather statement, Jul 6, 9:53 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EDT FRI JUL 6 2012

GAZ052-066-070245-
953 PM EDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HEARD COUNTIES UNTIL 1045 PM EDT...

AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CENTRALHATCHEE TO HILLCREST...MOVING
SOUTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HEARD COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HARRISONVILLE...CENTRALHATCHEE...
HILLCREST...FRANKLIN...WARES CROSSROADS...FROLONA...TEXAS...
WARESVILLE...ABBOTTSFORD AND GLENN. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3334 8528 3339 8507 3330 8498 3310 8493
      3302 8521
TIME...MOT...LOC 0153Z 061DEG 16KT 3335 8511 3327 8505
          3310 8501
Special weather statement, Jul 6, 10:51 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT FRI JUL 6 2012

GAZ066-078-070330-
1051 PM EDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 1130 PM EDT...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAGRANGE...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HARRIS COUNTIES THROUGH 1130 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAGRANGE...SMITHS CROSSROAD...BAUGHS
CROSSROADS...CANNONVILLE...JONES CROSSROADS...LONG CANE AND WEST
POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3308 8505 3306 8494 3274 8508 3288 8520
      3297 8521
TIME...MOT...LOC 0251Z 049DEG 7KT 3302 8503
Local storm report, Jul 6, 11:18 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             2 NNE LAGRANGE          33.07N 85.02W
07/06/2012  E1.75 INCH       TROUP              GA   PUBLIC

            THE PUBLIC REPORTED GOLF BALL SIZED HAIL ON CHASE ROAD.

&&

DEESE
Special weather statement, Jul 6, 11:52 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT FRI JUL 6 2012

GAZ066-078-089-070430-
1152 PM EDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...MUSCOGEE
AND HARRIS COUNTIES UNTIL 1230 AM EDT...

AT 1149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PIEDMONT HEIGHTS TO MIDLAND...MOVING
SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP...MUSCOGEE AND HARRIS COUNTIES THROUGH 1230 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UPATOI...MIDLAND...
WHITESVILLE-PINE LAKE...MOUNTAIN HILL...MULBERRY GROVE...CATAULA...
STATE LINE PARK...LONG CANE...ABBOTTSFORD...PIEDMONT HEIGHTS...
FORTSON...FLAT ROCK...WEST POINT...LAKE HARDING AND KENWOOD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3307 8519 3276 8496 3254 8472 3245 8500
      3246 8501 3251 8501 3264 8511 3267 8510
      3269 8512 3273 8512 3275 8515 3278 8513
      3281 8517 3284 8516 3287 8519 3306 8523
TIME...MOT...LOC 0352Z 065DEG 10KT 3298 8521 3270 8504
          3252 8481
Special weather statement, Jul 7, 2:09 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 AM EDT SAT JUL 7 2012

GAZ080-092-093-070645-
209 AM EDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN SCHLEY...
MACON AND TAYLOR COUNTIES UNTIL 245 AM EDT...

AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKS TO FOUNTAINVILLE...MOVING NORTHWEST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SCHLEY...MACON AND TAYLOR COUNTIES THROUGH 245 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITEWATER STATE
PARK...FOUNTAINVILLE...BARTLETT...MARSHALLVILLE...LA CROSSE...GARDEN
VALLEY...IDEAL...MURRAYS CROSSROADS...HICKS...RUPERT...POTTERVILLE...
REYNOLDS AND BUTLER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3217 8425 3243 8439 3268 8410 3264 8407
      3264 8406 3263 8407 3259 8407 3253 8400
      3251 8402 3251 8398 3250 8397 3250 8394
      3247 8392
TIME...MOT...LOC 0610Z 157DEG 6KT 3249 8404 3232 8422

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 6, 8:07 PM EDTSpecial Weather StatementFFCPaulding23 min
Jul 6, 8:16 PM EDTSevere Thunderstorm WarningFFCFloyd44 min
Jul 6, 8:34 PM EDTSpecial Weather StatementFFCCoweta41 min
Jul 6, 8:35 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 6, 8:49 PM EDTSpecial Weather StatementFFCCrawford41 min
Jul 6, 8:56 PM EDTSpecial Weather StatementFFCPolk34 min
Jul 6, 9:03 PM EDTSpecial Weather StatementFFCMeriwether42 min
Jul 6, 9:53 PM EDTSpecial Weather StatementFFCHeard52 min
Jul 6, 10:51 PM EDTSpecial Weather StatementFFCTroup39 min
Jul 6, 10:53 PM EDTSevere Thunderstorm WarningFFCHarris, Troup52 min
Jul 6, 11:52 PM EDTSpecial Weather StatementFFCMuscogee38 min
Jul 7, 2:53 AM EDTSpecial Weather StatementFFCMarion, Schley52 min
Jul 7, 5:29 PM EDTSpecial Weather StatementFFCBarrow31 min
Jul 7, 5:58 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jul 7, 6:26 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 7, 6:36 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 7, 7:00 PM EDTSpecial Weather StatementFFCPickens30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.